# SDR RAIA00106014

- Difficulty date: June 21, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 11,566 hours, 12,846 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23095002
- Condition: Failed
- Location: Rt Engine
- Part time: 19 hours, 25 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

7202-STL-RIGHT GENERATOR FELL OFF LINE DURING TAXI. MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE STARTER GENERATOR.
